# SDR 97ZZZM184

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 1143890327
- Condition: Contaminated
- Location: Left Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APPROX 30 MINUTES OUT, INBOUND TO ANC, LEFT ENGINE FUEL FLOW, ITT, TORQUE AND N1 RPM DECREASED.  PILOT ALSO REPORTED COMPRESSOR STALL.  LEFT ENGINE SHUT DOWN.  AIRCRAFT LANDED AT ANC WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT AIRFRAME FUEL FILTER CLOGGED WITH RUST AND OTHER DEBRIS.  REPLACED AIRFRAME FUEL FILTER ELEMENTS AND ENGINE DRIVEN FUEL PUMP FILTER.  AIRCRAFT GROUND RUN AND TEST FLOWN WITH NO PROBLEMS.  AIRCRAFT RETURNED TO SERVICE.  CONTINUING INVESTIGATION AS TO SOURCE OF FUEL CONTAMINATION.  (M)
